# SDR 98FDEA00064

- Difficulty date: January 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727233
- Aircraft serial: 21626
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0508 FWD CARGO, BELT FRAME AT BS 600L DENTED JUST ABOVE STR 23L.  REMOVED DAMAGED AREA OF FRAME AND REPAIRED WITH TYPICAL FORMED SECTION REPAIR PER SRM 51-40-3 PG 1, FIG 1.
